# SDR CAL960130

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1033
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CORROSION UNDER FLOOR SUPPORT ANGLE STRAP AT STATION 1033, LBL 12 TO RBL 12.  THE FLOOR SUPPORT WAS REPLACED AND THE AREA WAS PRIMED IAW SRM 51-10-6, 51-10-2, 51-30-3, 51-30-2, AND 53-10-1.  (M)
